# SDR WTAA970227

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 729
- Engine: Garrtt TPE33110U
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Right
- Stage of operation: AP
- Nature of condition: C
- Precautionary procedure: B

## Discrepancy

FAT - ON APPROACH, BIRD STRIKE REPORTED AT RIGHT AVIONICS DOOR FOLLOWED BY RT ENGINE FLAME-OUT AFTER INGESTING BIRD.  CREW DECLARED EMERGENCY.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED RIGHT ENGINE, PROPELLER ASSY AND AVIONICS DOOR.  OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (X)
